| Model Number |
1054260 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy 100 was returned to a third-party service center for evaluation.There was no harm or injury reported.There was no evidence the device was in patient use.During the evaluation a service required alarm indicating an internal battery was not present was observed in the downloaded event log.There was no documentation of any components replaced for this issue.No foam particles were observed.No repairs were performed.The device was scrapped.
Additional Manufacturer Narrative
The reported failure of an internal battery failure is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review: the device mentioned in this complaint has exceeded its useful life per the applicable ifu.